# SDR USAA2014121000005

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 40,300 hours, 14,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT R2 DOOR SILL INBD AFT END NUTPLATE HOLE AT FRAME 68, STRINGER 23R, -Y1172.66.  REPAIRED R2 DOOR SILL IAW SRM 53-41-14-201, REPAIR PRINCIPLE 5.
